Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Minimizing Mean Absolute Deviations to Exactly Solve Expected Utility Problems

Donald Johnson and Michael Boehlje
American Journal of Agricultural Economics
Vol. 63, No. 4 (Nov., 1981), pp. 728-729
Stable URL: http://www.jstor.org/stable/1241219
Page Count: 2
  • Download ($36.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[728]
    [728]
  • Thumbnail: Page 
729
    729